Blackburn Hospitals Radio 01254 736885 Listen Live

Home : About : Team : Volunteer : Schedule : Gallery : Requests : Donate : Contact : Member : Links : Sitemap

Radio Hospitals Blackburn registered charity No. 703165


RHB SPONSORS.

Lodge Bank Garage.




Twitter
Home About Meet the Team Volunteer Gallery Requests Donate Contact

Friday

THESE SCHEDULES ARE TEMPORARY DUE TO THE CURRENT PANDEMIC. THEY WILL BE UPDATED AS THE SITUATION ALLOWS


00.00am -RANDOM OVERNIGHT MIX

  2.30am -THE BRADSHAWS - Created by Buzz Hawkins (see www.thebradshaws.biz)

  2.35am -RANDOM OVERNIGHT MIX Continued……..

  3.00am -A-Z OF POP - (SPONSORED BY SPECSAVERS OPTICIANS) Richard Smith (another look at last weeks show)

  4.00am -BEST OF BRITISH CLASSICAL - Peter Grogan

  5.00am -RANDOM OVERNIGHT MIX

  7.00am -A-Z OF POP REPLAY - (SPONSORED BY SPECSAVERS OPTICIANS) Richard Smith

(Repeat of the previous afternoon)

  8.00am -60’s - 1 hour of non stop back to back 60’s music

  9.00am -70’s - 1 hour of non stop back to back 70’s music

10.00am -80’s - 1 hour of non stop back to back 80’s music

11.00am -90’s - 1 hour of non stop back to back 90’s music

12.00pm -A&B LISTS - A mixture of tunes from the RHB playlists

  1.00pm -A-Z OF POP - (SPONSORED BY SPECSAVERS OPTICIANS) Richard Smith (see www.theatozofpop.co.uk)

  2.00pm -ELECTRO HOUR - Lyndon Neil (live).(May not have a presenter at the moment)

  2.30pm -THE BRADSHAWS - Created by Buzz Hawkins (see www.thebradshaws.biz)

  2.35pm -ELECTRO HOUR Continued…… - Lyndon Neil (May not have a presenter at the moment)

  3.00pm -RANDOM MUSIC MIX

  4.00pm -MYSTERY TOP 40 - Paul Baker

  5.00pm -TIME AFTER TIME - Ken Anton

   6.00pm -ANDY ROB ROCK SHOW - Andy Robinson (live) with rock classics and a bit more.

        TEMPORARILY PRESENTED LIVE WITH DAVE PEACOCK

  8.00pm -REQUESTLINE 736885 (Telephone free from your Hospedia bedside console)

Hosted by various presenters/trainees

  9.00pm -REQUESTLINE/RANDOM MUSIC MIX

10.00pm -PEACEFUL HOUR - Stuart Wearden with tunes to calm the day

11.00pm -RANDOM OVERNIGHT MIX